# SDR MALA000745

- Difficulty date: December 8, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 427
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: M835362024L
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT IDLE STOP OPEN LIGHT ON AFTER TAKEOFF.  MAINTENANCE REPLACED RELAY 82KA AND CLEANED WOW SWITCH, DOWNLOCK SWITCHES, TRANSDUCER CANNON PLUGS.  OPS CHECK GOOD IAW AMM 76-10-60-5.
